Alert archive / Missouri / Special Weather Statements in 2012

Special Weather Statement, NWS Springfield, MO

August 1, 2012Shannon County, Missouri

NWS Springfield, MO issued this special weather statement at Aug 1, 2012, 7:37 PM CDT for Shannon County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2012, 7:37 PM CDT (00:37 UTC)
Expired
Aug 1, 2012, 8:15 PM CDT
In force
38 min
Issued by
NWS Springfield, MO

County Shannon County, MO

The radar

The Springfield radar (KSGF), 189 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.6 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
127 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
2880 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WWUS83 KSGF 020037
SPSSGF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 PM CDT WED AUG 1 2012

MOZ098-020115-
SHANNON MO-
737 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHANNON COUNTY UNTIL 815
PM CDT...

AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTH OF ALLEY SPRING...OR 17 MILES
NORTHEAST OF MOUNTAIN VIEW...MOVING SOUTHEAST AT 25 MPH. WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ALLEY SPRING...BIRCH TREE...EMINENCE...
WEST EMINENCE AND WINONA.

LAT...LON 3708 9121 3690 9122 3688 9124 3689 9141
      3707 9161 3723 9139 3708 9113 3708 9114
TIME...MOT...LOC 0038Z 299DEG 23KT 3708 9139

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Aug 1, 6:41 PM CDT, 56 minutes earlier.

Area forecast discussion, Aug 1, 6:41 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT WED AUG 1 2012

...UPDATE TO AVIATION...

.DISCUSSION...

NEAR TERM (THIS AFTERNOON/EVENING)...

MONITORING THE POTENTIAL FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON.
THE REMNANTS OF A CONVECTIVE COMPLEX ASSOCIATED WITH A SUBTLE MID
LEVEL SHORTWAVE WAS SLIDING SOUTHEAST INTO WEST CENTRAL MISSOURI
EARLY THIS AFTERNOON. MEANWHILE A WEAK BOUNDARY STRETCHED FROM
NORTH CENTRAL OKLAHOMA NEAR PONCA CITY NORTHEAST INTO CENTRAL
MISSOURI IN THE LAKE OF THE OZARKS REGION.

THIS BOUNDARY MAY BE ENHANCED BY THE OUTFLOW EMANATING FROM THE
DECAYING CONVECTION TO THE NORTH. MODEST CONVERGENCE ALONG THIS
BOUNDARY AND THE APPROACH OF THE MINOR SHORTWAVE WILL SUPPORT
ISOLATED CONVECTIVE DEVELOPMENT MAINLY ACROSS SOUTHERN MISSOURI
LATE THIS AFTERNOON. HOWEVER WARM MID LEVEL TEMPERATURES WILL BE
AN INHIBITING FACTOR TO DEVELOPMENT.

EXPECT ISOLATED THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON ESPECIALLY
SOUTHEAST OF A PITTSBURG KANSAS TO OSAGE BEACH LINE. PROGGED SOUNDINGS
FOR THIS AFTERNOON ARE MORE FAVORABLE FOR ROBUST UPDRAFTS AND THE
POTENTIAL FOR DOWNBURST WINDS. SO A FEW STRONG TO POSSIBLY SEVERE
STORMS CANNOT BE RULED OUT THIS AFTERNOON IF CONVECTION GETS GOING.

FOSTER

SHORT/LONG TERM (LATE TONIGHT THRU NEXT WEDNESDAY)...

UNCERTAIN AND LOW CONFIDENCE FORECAST HEADING INTO THE EVENING AND
OVERNIGHT HOURS TONIGHT...AS POTENTIAL FOR SCATTERED WAA-INDUCED
CONVECTION REMAINS IN PLACE OVER THE REGION. MAIN AXIS OF 850
THETA-E ADVECTION WILL BE WELL NORTHEAST OF THE CWA...BUT AT LEAST
A WEAK AREA OF ASCENT LOOKS TO DEVELOP OVER SOUTH CENTRAL KANSAS
INTO SOUTHWESTERN MISSOURI LATE TONIGHT IN ASSOCIATION WITH A
WESTERN BRANCH OF THE LOW LEVEL JET. MUCAPE VALUES OVERNIGHT
WON'T BE SPECTACULAR...AND AS SUCH CONVECTION LOOKS TO BE FAIRLY
ISOLATED IN NATURE...SIMILAR TO PREVIOUS EVENINGS. MOST PLACES
WILL REMAIN DRY...BUT ANY RAIN WILL NO DOUBT BE WELCOMED FOR THOSE
THAT GET IT.

A NUMBER OF FORECAST ISSUES PRESENT THEMSELVES FOR THURSDAY. FIRST
THINGS FIRST...TEMPERATURE FORECASTS ARE EXTRAORDINARILY LOW CONFIDENCE
AT THIS POINT...OWNING TO POTENTIAL FOR OVERNIGHT/EARLY MORNING
CONVECTION/DEBRIS CLOUDS...AS WELL AS AFTERNOON CONVECTION (MORE ON
THAT IN A BIT). POTENTIAL FOR ANOTHER DAY OF 100+ TEMPS WILL BE
HIGHER THE FURTHER TO THE SOUTHWEST THAT ONE GOES IN THE CWA...BUT
EVEN THEN...CLOUD COVER COULD EASILY REDUCE HIGHS BY 5-10 DEGREES.
WITH SUCH A LOW CONFIDENCE FORECAST...SIMPLY CANNOT JUSTIFY
EXTENDING THE ADVISORY BEYOND ITS 7 PM EXPIRATION TIME THIS
EVENING.  IT IS MY HOPE THAT BY 3-4 AM...MOTHER NATURE WILL FINALLY
BE STARTING TO SHOW HER CARDS TO THE OVERNIGHT SHIFT REGARDING
NOCTURNAL CONVECTION AND CLOUD COVER...AND THEY WILL BE IN A BETTER
POSITION TO MAKE AN ACCURATE DECISION ON AN ADVISORY.

OTHER MAIN CONCERN FOR THURSDAY WILL BE AFTERNOON CONVECTIVE
POTENTIAL.  AREA OF VORTICITY CURRENTLY OVER THE ROCKIES WILL BEGIN
TO MOVE INTO THE REGION THROUGH THE DAY TOMORROW...WHICH SHOULD
PROVIDE SOME ASCENT FOR CONVECTION TO DEVELOP DURING THE AFTERNOON
HOURS. WEAK SPEED MAX IN ASSOCIATION WITH THIS AREA OF VORTICITY
WILL RESULT IN AN INCREASE IN BULK SHEAR VALUES TO 30-40 KT...WHICH
IS SOMEWHAT HIGHER THAN WHAT WE'VE HAD OVER THE REGION IN SOME
TIME.  IF SUFFICIENT INSTABILITY CAN DEVELOP (DEPENDENT LARGELY ON
CLOUD COVER)...THEN DECENT COVERAGE OF THUNDERSTORMS WILL BE
POSSIBLE.  A FEW STORMS WILL HAVE THE POTENTIAL TO BE STRONG TO
SEVERE WITH REASONABLE WIND SHEAR VALUES IN PLACE.  LOW LEVEL DRY
AIR WILL RESULT IN THE MAIN THREAT WITH THESE STORMS BEING GUSTY
WINDS. MARGINALLY SEVERE HAIL WILL BE A POSSIBILITY...BUT VERY WARM
TEMPERATURES/HIGH FREEZING LEVELS WILL MITIGATE THE OVERALL THREAT.

A STRONG SHORTWAVE WILL BE DIGGING SOUTH OVER THE NORTHERN U.S.
ROCKIES/SOUTHERN CANADIAN PRAIRIES FRIDAY...WITH HEIGHT FALLS AHEAD OF
THIS FEATURE ACTING TO FLATTEN THE SUBTROPICAL RIDGE OVER THE
SOUTHERN PLAINS.  THIS SHOULD RESULT IN SOMEWHAT LOWER SUBSIDENCE
OVER THE EASTERN CWA...KEEPING TEMPS SLIGHTLY COOLER IN THAT
AREA...AND RESULTING THE POTENTIAL FOR ISOLATED TO SCATTERED
THUNDERSTORMS OVER THE ENTIRE CWA.  TEMPS OVER THE WESTERN 2/3 OF
THE CWA STILL LOOK QUITE WARM...WITH 925 MB AND 850 MB TEMPS OF
35C-37C AND 27C-29C RESPECTIVELY.  BECAUSE OF THE POTENTIAL FOR
CLOUD COVER AND SHOWERS/STORMS...HAVE ACTUALLY GONE TOWARD THE LOW
END OF WHAT 925 AND 850 TEMPS LIKE THAT COULD POSSIBLY RESULT IN AT
THE SURFACE. EVEN THE LOW END...THOUGH...YIELDS 100-105.

FOR THE WEEKEND...A BIT OF RELIEF FROM THE HEAT IS LOOKING
INCREASINGLY LIKELY.  AFOREMENTIONED NORTHERN STREAM SHORTWAVE HAS
BEEN A BIT STRONGER AND FURTHER SOUTH IN THE LATE FEW ITERATIONS OF
MODEL GUIDANCE...AND AS A RESULT IT'S ASSOCIATED COLD FRONT IS
PROGGED TO HAVE A BIT LARGER INFLUENCE ON THE CWA.  SCATTERED
THUNDERSTORMS WILL BE POSSIBLE SATURDAY INTO SUNDAY...WITH COOLER
TEMPS BUILDING SOUTH IN ASSOCIATION WITH HIGH PRESSURE SUNDAY AND
MONDAY. 'COOLER TEMPS' ARE REALLY JUST CLIMATOLOGICAL NORMS...LOW
90S...BUT WILL SEEM FAR BETTER THAN WHAT WE'VE HAD AS OF LATE.

FINALLY...FOR THE EXTENDED...GUIDANCE DIVERGES QUITE A BIT BEYOND
TUESDAY...AS THE GFS KEEPS COOLER NW FLOW OVER THE CWA AND
RETROGRADES THE RIDGE AXIS WEST TOWARD THE FOUR CORNERS
REGION...WHILE THE ECMWF STRENGTHENS THE RIDGE DIRECTLY OVER US.
THE GFS ACTUALLY HAS QUITE GOOD AGREEMENT AMONG IT'S ENSEMBLE
MEMBERS...WHICH IS ENCOURAGING...BUT THE ECMWF'S HISTORICALLY
SUPERIOR LONG RANGE VERIFICATION CAN'T BE IGNORED.  TIME WILL TELL.

BOXELL

&&

.AVIATION...

FOR THE 00Z TAFS...SCATTERED CONVECTION WILL AFFECT BBG TERMINAL
THROUGH 02Z WITH GUSTY WINDS AND BRIEF VIS DROPS DUE TO HEAVY
DOWNPOURS. OTHERWISE EXPECT VFR FOR ALL TERMINALS THROUGH TOMORROW
AFTERNOON WITH SCATTERED HIGH CLOUDS AND LIGHT SOUTH-SOUTHEAST
WINDS LESS THAN 10 KNOTS.

GRIFFIN

&&

.CLIMATE...

BELOW ARE SOME RECORD AFTERNOON HIGHS AND OVERNIGHT WARM LOW
TEMPERATURES THROUGH AUG 1ST FOR LOCATIONS ACROSS THE OZARKS.

     HIGHS     WARM LOWS

SPRINGFIELD 1888 TO 2011

01 105/2011 84/1934
02 108/2011 80/2011

JOPLIN 1901 TO 2011

01 108/2011 81/1980
02 110/2011 84/2011

ROLLA/VICHY 1901 TO 2011

01   104/1980  77/1980
02   103/1897  79/2011

WEST PLAINS 1948 TO 2011

01    99/2011  74/2006
02   104/2011  76/2011

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Aug 1, 1:24 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 PM CDT WED AUG 1 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021830-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
124 PM CDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.
  ELEVATED FIRE WEATHER RISK.

DISCUSSION...

  ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE
  OUTLOOK AREA THIS AFTERNOON WITH THE BEST CHANCE ALONG AND SOUTH
  OF INTERSTATE 44. A FEW STRONG TO SEVERE STORMS WILL BE
  POSSIBLE. THE STRONGEST STORMS WILL HAVE THE POTENTIAL OF
  PRODUCING DAMAGING DOWNBURST WINDS UP TO 60 MPH...SMALL
  HAIL...AND FREQUENT LIGHTNING.

  HOT AND DRY CONDITIONS WILL CONTINUE WITH AFTERNOON TEMPERATURES
  REACHING THE UPPER 90S TO AROUND 105. THIS COMBINED WITH THE
  ONGOING DROUGHT WILL MAINTAIN ELEVATED FIRE WEATHER CONDITIONS.
  A HEAT ADVISORY REMAINS IN EFFECT THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

DAILY AFTERNOON TEMPERATURES AND HEAT INDEX VALUES WILL RANGE
FROM THE UPPER 90S TO AROUND 105 DEGREES THROUGH THURSDAY WITH
SLIGHT MODERATION FOR FRIDAY THROUGH SUNDAY. THE HOTTEST
TEMPERATURES WILL OCCUR ACROSS SOUTHEASTERN KANSAS INTO FAR
SOUTHWESTERN MISSOURI.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FOR MUCH OF
THE WEEK...HOWEVER MOST AREAS WILL REMAIN DRY. ALTHOUGH
INSTABILITY WILL BE LIMITED...A FEW STORMS MAY PRODUCE LOCALLY
STRONG GUSTY WINDS.

THE HEAT AND LINGERING DROUGHT CONDITIONS WILL RESULT IN ELEVATED
FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Aug 1, 5:46 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 W SALEM               37.65N 91.57W
08/01/2012  E0.50 INCH       DENT               MO   PUBLIC

            DIME SIZE HAIL

&&

MGRIFFIN
Special weather statement, Aug 1, 6:18 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 PM CDT WED AUG 1 2012

MOZ083-012345-
DENT MO-
618 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DENT COUNTY UNTIL 645 PM
CDT...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF LECOMA...OR 14 MILES SOUTH
OF ROLLA...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ANUTT...HOWES...LAKE SPRING...LECOMA...
LENOX AND SALEM.

LAT...LON 3769 9139 3745 9172 3756 9176 3760 9175
      3760 9178 3769 9181 3779 9180 3779 9179
      3779 9164
TIME...MOT...LOC 2318Z 317DEG 24KT 3773 9177

GRIFFIN
Special weather statement, Aug 1, 6:33 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 PM CDT WED AUG 1 2012

MOZ103-104-020000-
STONE MO-TANEY MO-
633 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STONE AND SOUTHWESTERN
TANEY COUNTIES UNTIL 700 PM CDT...

AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
LAMPE TO KIRBYVILLE...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BRANSON...EDGEWATER BEACH...HOLLISTER...
INDIAN POINT...KIMBERLING CITY...KIRBYVILLE...LAMPE...OZARK BEACH...
POWERSITE...RIDGEDALE...SILVER DOLLAR CITY AND TABLE ROCK.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TABLE
ROCK LAKE.

LAT...LON 3654 9359 3660 9358 3661 9357 3671 9322
      3650 9281 3649 9282 3649 9355
TIME...MOT...LOC 2333Z 304DEG 35KT 3649 9338 3658 9312
Local storm report, Aug 1, 7:06 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 PM CDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     BRANSON                 36.64N 93.22W
08/01/2012                   TANEY              MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES BLOWN DOWN AND POWER LINES DOWN
            ACROSS THE BRANSON AREA.

&&

MGRIFFIN
Special weather statement, Aug 1, 7:09 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT WED AUG 1 2012

MOZ071-083-020045-
DENT MO-PHELPS MO-
709 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DENT AND
SOUTHWESTERN PHELPS COUNTIES UNTIL 745 PM CDT...

AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF EDGAR SPRINGS...OR 15 MILES
SOUTHWEST OF ROLLA...MOVING SOUTHEAST AT 30 MPH. WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ANUTT...EDGAR SPRINGS...LECOMA...LENOX AND
SALEM.

LAT...LON 3769 9147 3749 9172 3753 9176 3760 9175
      3760 9183 3777 9202 3786 9195
TIME...MOT...LOC 0009Z 308DEG 26KT 3775 9188

GRIFFIN
Special weather statement, Aug 1, 7:37 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 PM CDT WED AUG 1 2012

MOZ098-020115-
SHANNON MO-
737 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHANNON COUNTY UNTIL 815
PM CDT...

AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTH OF ALLEY SPRING...OR 17 MILES
NORTHEAST OF MOUNTAIN VIEW...MOVING SOUTHEAST AT 25 MPH. WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ALLEY SPRING...BIRCH TREE...EMINENCE...
WEST EMINENCE AND WINONA.

LAT...LON 3708 9121 3690 9122 3688 9124 3689 9141
      3707 9161 3723 9139 3708 9113 3708 9114
TIME...MOT...LOC 0038Z 299DEG 23KT 3708 9139

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:09 PM CDTSpecial Weather StatementSGFPhelps36 min
Aug 2, 3:20 AM CDTHeat AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more65 hr
Aug 2, 4:13 PM CDTExcessive Heat WarningSGFBarton, Jasper, McDonald, Newton52 hr
Aug 2, 6:42 PM CDTSpecial Weather StatementSGFStone33 min

Nearby

Special Weather Statements in Missouri, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.